Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Linkage and sums of ideals

Author: Mark R. Johnson
Journal: Trans. Amer. Math. Soc. 350 (1998), 1913-1930
MSC (1991): Primary 13C40, 13C14
MathSciNet review: 1432202
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown (under mild conditions) that the sum of transversal ideals in a regular local ring cannot lie in the linkage class of a complete intersection. For a sum of geometrically linked Cohen-Macaulay ideals, we compute the depths of the conormal module and the first Koszul homology. As applications, we construct general examples of ideals which are strongly Cohen-Macaulay, strongly nonobstructed but not in the linkage class of a complete intersection, and Gorenstein ideals which are strongly nonobstructed but not syzygetic.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 13C40, 13C14

Retrieve articles in all journals with MSC (1991): 13C40, 13C14

Additional Information

Mark R. Johnson
Affiliation: Department of Mathematical Sciences, University of Arkansas, Fayetteville, Arkansas 72701

PII: S 0002-9947(98)01976-X
Received by editor(s): June 10, 1996
Article copyright: © Copyright 1998 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia